caret icon Back to all discussions

Humira Injection Problem. Please Help!

I did my Humira injection this morning like I do every 2 weeks & I don't know if the pen was defective or what but halfway through the medicine injecting it started squirting all over my belly.

What went wrong during my injection?


The needle was in me, so my question is what do I do now? I don't know how much meds I actually got but it couldn't have been much with how much was on me 🙁

  1. Oh no, Cindie! How upsetting. Unfortunately, I'm not a medical professional and can’t provide medical advice for your safety. Can you reach your rheumatologist (or primary care physician) quickly? I encourage you to contact your medical team to report the incident and advise you on your next dosage. Let us know how it goes? I hope you're feeling alright today. -Eileen, Psoriatic-Arthritis.com Team

    1. B Thank you, I actually talked to my Humira Ambassador that afternoon & then called my Rheumatologist. He had a sample for me to pick up & redo the injection. I’ve been feeling pretty decent lately thank you for asking, hope you are doing & feeling well.

      1. Update & info for anyone on Humira: if anyone ever has a defective Humira Pen, call your Rheumatologist let them know what happen & then call Humira for a replacement. They will call your doctor & get all the info & send you a new pen so you can actually get your medication in you.

        1. That's super helpful information, thanks so much for sharing it! More importantly, thank goodness you're feeling well lately. I'm curious, what did they do about getting you a proper dosage? I imagine it's impossible to tell how much medication you actually received from the defective pen, right? -Eileen, Psoriatic-Arthritis.com Team

      2. B
        I think he was more worried that I injected a full dose, so I’m sure I received a bit more meds than the 40 mg with the the 2nd full injection. My Rheumy told me no worries as to how much as long as I got the meds in me. I just started my 12th week & just started feeling full effects of the Humira so I was relieved I didn’t have to wait 2 more weeks for my next injection.

        or create an account to reply.